MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH CREATININE_2 (CREA_2)

SIEMENS HEALTHCARE DIAGNOSTICS INC. ATELLICA CH CREATININE_2 (CREA_2)
Model Number N/A
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/19/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the available data files.Quality control recovered within lab ranges.A customer service engineer (cse) performed routine service tasks on the atellica ® ch 930 analyzer.No discordant results were reported by the customer after these routine service actions were completed.The cause of the event is unknown.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.
 
Event or Problem Description
The customer reported erroneously elevated creatinine_2 (crea_2) patient sample results on an atellica ® ch 930 analyzer.The erroneous results were reported to the physician(s) and some were questioned.The same samples were reprocessed on an alternate analyzer.The lower reprocessed results obtained were considered correct and reported to the physician(s).The customer stated that (4) four patients were sent to the hospital but did not have any details to provide.There are no known reports of patient intervention or adverse health consequences due to the erroneously elevated creatinine_2 (crea_2) results.

Brand Name
ATELLICA CH CREATININE_2 (CREA_2)
Common Device Name
CREATININE_2 (CREA_2)
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict ave
tarrytown NY 10591
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive po box 6101
registration #2517506
newark DE 19714 6101
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key20420295
Report Number2432235-2024-00226
Device Sequence Number18295979
Product Code CGX
UDI-Device Identifier00630414596457
UDI-Public(01)00630414596457(10)242278(17)250901
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K161494
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/01/2025
Device Model NumberN/A
Device Catalogue Number11097596
Device Lot Number242278
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/23/2024
Initial Report FDA Received Date10/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/05/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown